MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG +3 RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. CR PROLONG 36MM BRNG +3 RET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110031420
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device product code: phx.Concomitant medical products: item#115313; lot#072910; item#32-486265; lot#439360; item#32-486265 lot#960570; item#20-8090-003-02; lot#65236417; item#110040202; lot#64909442; item#110040300; lot#65106148; item#405889; lot#698720; item#405800; lot#495020; item#110031869; lot#65118357; item#110003484; lot#664930; item#010000589; lot#930690; item#115396; lot#318140; item#180551; lot#072620; item#180550; lot#344530; item#110031399; lot#65142044; item#912040; lot#205700; item#912030; lot#p10452; item#912030; lot#p10177.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process, as the product remains implanted at this time.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient is indicated to be revised approximately one (1) year post-implantation due to dislocating their shoulder while changing a tire.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.It was indicated that the dislocation occurred while the patient was changing a tire.However, with the provided information a definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CR PROLONG 36MM BRNG +3 RET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15714183
Report Number0001822565-2022-03040
Device Sequence Number6600938
Product Code PHX
UDI-Device Identifier00887868231513
UDI-Public(01)00887868231513(17)250228(10)64663507
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number110031420
Device Lot Number64663507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale